A Hahn-Banach theorem for separation of semigroups and its applications

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In the first part of this paper a separation theorem is proved for disjoint subsemigroups of a given abelian semigroup. Applying this result, separation theorems and characterization theorems are obtained for semiinternal functions.

Original languageEnglish
Pages (from-to)141-161
Number of pages21
JournalAequationes Mathematicae
Volume37
Issue number2-3
DOIs
Publication statusPublished - Jun 1989

Fingerprint

Hahn-Banach Theorem
Separation Theorem
Semigroup
Characterization Theorem
Disjoint

Keywords

  • AMS (1980) subject classification: Primary 39C05, Secondary 46N04

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Hahn-Banach theorem for separation of semigroups and its applications. / Páles, Zsolt.

In: Aequationes Mathematicae, Vol. 37, No. 2-3, 06.1989, p. 141-161.

Research output: Contribution to journalArticle

@article{a3acbab28ec04d02b3ee6e86fee77dd0,
title = "A Hahn-Banach theorem for separation of semigroups and its applications",
abstract = "In the first part of this paper a separation theorem is proved for disjoint subsemigroups of a given abelian semigroup. Applying this result, separation theorems and characterization theorems are obtained for semiinternal functions.",
keywords = "AMS (1980) subject classification: Primary 39C05, Secondary 46N04",
author = "Zsolt P{\'a}les",
year = "1989",
month = "6",
doi = "10.1007/BF01836441",
language = "English",
volume = "37",
pages = "141--161",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "2-3",

}

TY - JOUR

T1 - A Hahn-Banach theorem for separation of semigroups and its applications

AU - Páles, Zsolt

PY - 1989/6

Y1 - 1989/6

N2 - In the first part of this paper a separation theorem is proved for disjoint subsemigroups of a given abelian semigroup. Applying this result, separation theorems and characterization theorems are obtained for semiinternal functions.

AB - In the first part of this paper a separation theorem is proved for disjoint subsemigroups of a given abelian semigroup. Applying this result, separation theorems and characterization theorems are obtained for semiinternal functions.

KW - AMS (1980) subject classification: Primary 39C05, Secondary 46N04

UR - http://www.scopus.com/inward/record.url?scp=24244442273&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=24244442273&partnerID=8YFLogxK

U2 - 10.1007/BF01836441

DO - 10.1007/BF01836441

M3 - Article

AN - SCOPUS:24244442273

VL - 37

SP - 141

EP - 161

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 2-3

ER -